# SDR SWIA20230212

- Difficulty date: February 12, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 20,790 hours, 11,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 LH CROSSBEAM HAS TOOLING MARKS AS MARKED
